D.P. Shahraki and B.B.Guzina (2021). Homogenization of the wave equation with non-uniformly oscillating coefficients

D.P. Shahraki and B.B.Guzina (2021). “Homogenization of the wave equation with non-uniformly oscillating coefficients”, arXiv

D.P. Shahraki and B.B. Guzina (2022). From d’Alembert to Bloch and back: A semi-analytical solution of 1D boundary value problems governed by the wave equation in periodic media, Int. J. Solids Struct., 234-5, 111239. 

D.P. Shahraki and B.B. Guzina (2022). “From d’Alembert to Bloch and back: A semi-analytical solution of 1D boundary value problems governed by the wave equation in periodic media”, Int. J. Solids Struct., 234-5, 111239.  Article

S. Meng, O. Oudghiri-Idrissi, and B.B. Guzina (2021). A convergent low-wavenumber, high-frequency homogenization of the wave equation in periodic media with a source term, Applicable Analysis

S. Meng, O. Oudghiri-Idrissi, and B.B. Guzina (2021). “A convergent low-wavenumber, high-frequency homogenization of the wave equation in periodic media with a source term”, Applicable Analysis, 100. Advance article

B.B. Guzina and M. Bonnet (2021). “Effective wave motion in periodic discontinua near spectral singularities at finite frequencies and wavenumbers”, Wave Motion

B.B. Guzina, and M. Bonnet (2021). “Effective wave motion in periodic discontinua near spectral singularities at finite frequencies and wavenumbers”,  Wave Motion, 103, 102729 (32pp). Article

O. Oudghiri-Idrissi, B.B. Guzina, and S. Meng (2021). “On the spectral asymptotics of waves in periodic media with Dirichlet or Neumann exclusions”, QJMAM

O. Oudghiri-Idrissi, B.B. Guzina, and S. Meng (2021). “On the spectral asymptotics of waves in periodic media with Dirichlet or Neumann exclusions”,  Quart. J. Mech. Appl. Math., 74, 173–221. Article